Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 9, NWS Marquette, MI

May 26, 2018Iron County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at May 26, 2018, 3:49 PM CDT for Iron County, Marquette County, Michigan. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2018, 3:49 PM CDT (20:49 UTC)
Expired
May 26, 2018, 4:15 PM CDT
In force
26 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Iron County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 40 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:02 PM CDTHAIL 1Republic, MIHAIL UP TO QUARTER SIZE REPORTED IN REPUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WUUS53 KMQT 262049
SVRMQT
MIC071-103-262115-
/O.NEW.KMQT.SV.W.0009.180526T2049Z-180526T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
449 PM EDT SAT MAY 26 2018

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Northeastern Iron County in south central Upper Michigan...
  West central Marquette County in north central Upper Michigan...

* Until 515 PM EDT/415 PM CDT/

* At 449 PM EDT/349 PM CDT/, a severe thunderstorm was located 7
  miles southwest of Lake Michigamme, or 22 miles west of Ishpeming,
  moving southeast at 10 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Ishpeming, Michigamme, Champion, Lake Michigamme, Squaw Lake, West
  Ishpeming, Republic, Humboldt, Diorite, Van Riper State Park and
  National Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Marquette.

Large hail, gusty winds, and continuous cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4642 8826 4642 8812 4649 8812 4659 8792
      4646 8766 4630 8798 4630 8811
TIME...MOT...LOC 2049Z 311DEG 10KT 4641 8812 

HAIL...1.00IN
WIND...<50MPH
 
$$

lg
1 follow-up statement
575 
WWUS53 KMQT 262108
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
508 PM EDT SAT MAY 26 2018

MIC071-262117-
/O.CAN.KMQT.SV.W.0009.000000T0000Z-180526T2115Z/
Iron MI-
508 PM EDT SAT MAY 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IRON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4638 8812 4639 8811 4641 8805 4659 8792
      4646 8766 4630 8798 4630 8811
TIME...MOT...LOC 2107Z 311DEG 10KT 4638 8806 

$$

MIC103-262115-
/O.CON.KMQT.SV.W.0009.000000T0000Z-180526T2115Z/
Marquette MI-
508 PM EDT SAT MAY 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL MARQUETTE COUNTY...

At 507 PM EDT, a severe thunderstorm was located near Squaw Lake, or
20 miles west of Ishpeming, moving southeast at 10 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Ishpeming, Champion, Squaw Lake, West Ishpeming, Republic, Humboldt,
Diorite and National Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Marquette.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4638 8812 4639 8811 4641 8805 4659 8792
      4646 8766 4630 8798 4630 8811
TIME...MOT...LOC 2107Z 311DEG 10KT 4638 8806 

HAIL...1.00IN
WIND...<50MPH
 
$$

lg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:40 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 26, 2:40 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
340 PM EDT Sat May 26 2018

.SHORT TERM...(This evening through Sunday)
Issued at 319 PM EDT SAT MAY 26 2018

Into this evening, nw flow shortwave moving across moist and very
unstable environment with MLCAPE values of 1500-2000 j/kg has led to
initiation of numerous thunderstorms into central Upper Mi this
afternoon with isolated severe storms focusing along sfc trough and
enhanced by convergent lake breeze boundaries. One inch hail fell
here at the NWS office and at several other places in the Negaunee
area with one of the severe storms. Training storms across southern
Marquette County from Big Bass Lake through Gwinn to Little Lake
have also prompted the issuance of a flash flood warning until
around 6 pm EDT. As the shortwave and associated trough pushes east
this evening and diurnal instability begins to weaken toward 8-9 pm,
expect convection to quickly begin to dissipate.

Tonight, as sfc high pressure briefly settles in behind the exiting
surface trough, light winds will favor the possibility of patchy or
areas of fog developing especially over areas that saw heavier rain
this afternoon/early evening. Will probably need to watch for the
potential of dense marine fog along the Great Lakea shores given
added moisture from storms.

Sunday, building 5h ridge heights and warmer cap of dry air at 14C
between 850-700 mb should yield dry conditions across the area.
Expect inland high temps to climb into the mid 80s to lower 90s
while light winds will allow prominent lake breezes to bring cooling
along the Great Lakes into the upper 60s and lower 70s. Dewpoints in
the upper 50s and lower 60s will continue the uncomfortably humid
conditions.

.LONG TERM...(Sunday night through Saturday)
Issued at 340 PM EDT SAT MAY 26 2018

Sun ngt-Memorial Day: Minimal changes to prior forecast of
warm/humid conditions for the second half of the holiday weekend,
through Memorial Day. Longwave pattern continues to depict a cutoff
trough across the Southwest CONUS, which is allowing mid-level
heights to increase downstream across the Upper Midwest/Great Lakes
region. There will be a frontal boundary oriented along the northern
periphery that may be trending south due to a weak elevated trough
displaced north over Northwest Ontario. Confidence is not very high
that this will occur, and that the mid-lvl heights will keep precip
chances low due to warm air aloft trying to put a lid on vertical
growth to any cumulus clouds for much of Memorial Day. While hedging
towards that direction with a drier Monday, there is still a small
probability that some showers and isolated thunderstorms could
develop. If any convection does occur, most likely it will be
isolated to scattered at best. Temps will remain mild overnight Sun
ngt in the 50s to 60s, coolest closer to the Great Lakes. Then for
Mon temps will warm back into the 80s for most locations, and
possibly 90 in a few interior locations southwest of Marquette.
Areas adjacent to the Great Lakes will be slightly cooler with a
lake breeze progged to push inland; however, the very moist airmass
will persist keeping humid conditions in place.

Tue-Thur: The upstream cutoff trough will begin to open up and pivot
northeast towards the Upper Midwest with a frontal boundary oriented
from west to east across Northern Minnesota and Central Ontario.
This boundary will begin to drift south, with continued chances for
showers and possibly thunderstorms across the Upper Peninsula. Temps
will continue to be mild with highs in the 70s and 80s, then begin
to trend to the upper 60s to upper 70s. High pressure arrives mid-
late week and should return dry conditions to the region.

Fri-Sat: Upper level flow tries to trend towards a quasi-zonal
pattern, but temps may begin to moderate just beyond the current
extended periods. But confidence in the later periods is lower at
this time.
&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 130 PM EDT SAT MAY 26 2018

The main aviation concern this afternoon is the potential for
thunderstorms and their impacts. KSAW has a thunderstorm in the
vicinity but this storm will stay west and southwest over the next
hour. Thunderstorms could flare up again later this afternoon at
KSAW possibly reducing visibilities due to heavy rain, along with
bringing gusty, erratic winds and hail. Storms will be less
favorable at KIWD and KCMX, away from the better instability.
Storms will gradually diminish after sunset, but tonight we could
see the potential for fog over areas that see heavy rain as winds
become light and skies clear out. At KSAW, if the marine layer
comes onshore and pushing inland further than currently expected,
visibilities and ceilings could be sharply reduced tonight.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 353 AM EDT SAT MAY 26 2018

This morning, surface troughing has begun to push south across the
Lake. Along the leading edge of this trough, expect a brief increase
in winds to upwards of 20 to 30 knots. Otherwise, winds are expected
to remain less than 20 knots today, and through the middle of next
week. Expect areas of fog to develop and linger at times into the
weekend as multiple rounds of rain are expected over the lake and
the humid airmass lingers. Fog may be dense at times. Thunderstorms
are possible this afternoon into sat night, and then again early
next week.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
  Dense Fog Advisory until 2 PM EDT Sunday for LMZ248-250.

&&

SHORT TERM...Voss
LONG TERM...Beachler
AVIATION...Voss
MARINE...Ritzman
Hazardous weather outlook, May 26, 4:42 AM CDT, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
542 AM EDT Sat May 26 2018

MIZ001>007-009>014-084-085-270945-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
542 AM EDT Sat May 26 2018 /442 AM CDT Sat May 26 2018/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected again mainly this afternoon.
A few storms could produce large hail and damaging winds. Locally
heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered thunderstorms are possible at times Monday
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind damage
from thunderstorms to the National Weather Service in Marquette.
The public may also submit reports to the National Weather Service
via phone, on our website, or through Facebook or Twitter.

LSZ162-240>251-263>267-270945-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
542 AM EDT Sat May 26 2018 /442 AM CDT Sat May 26 2018/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are expected.

Areas of fog, locally dense, is expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered thunderstorms are possible at times Monday
through Thursday.

Fog, locally dense, will continue through Sunday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-270945-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
542 AM EDT Sat May 26 2018

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected mainly this afternoon. A few
storms could produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered thunderstorms are possible at times Monday
through Thursday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JLB

In the hours before

Local storm report, May 26, 1:16 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
216 PM EDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             4 WSW TROWBRIDGE PARK   46.54N 87.51W
05/26/2018  E0.75 INCH       MARQUETTE          MI   PUBLIC

            DIME AND PENNY SIZED HAIL OBSERVED ALONG
            MIDWAY DRIVE AND MARQUETTE COUNTY ROAD 510.
            DELAYED REPORT VIA SOCIAL MEDIA.

&&

JSS
Special weather statement, May 26, 1:31 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Marquette MI
231 PM EDT SAT MAY 26 2018

MIZ005-010-011-261915-
Marquette MI-Iron MI-Dickinson MI-
231 PM EDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IRON...NORTHWESTERN
DICKINSON AND WEST CENTRAL MARQUETTE COUNTIES UNTIL 315 PM EDT/215 PM
CDT/...

At 231 PM EDT/131 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Squaw Lake, or 16 miles northeast of Crystal Falls,
moving east at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Squaw Lake and Witch Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4621 8816 4630 8820 4640 8801 4621 8790
TIME...MOT...LOC 1831Z 249DEG 15KT 4629 8812

Beachler
Local storm report, May 26, 1:47 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
247 PM EDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 N ISHPEMING           46.51N 87.66W
05/26/2018  M0.88 INCH       MARQUETTE          MI   NWS EMPLOYEE

            DIME TO NICKEL SIZED HAIL OBSERVED JUST TO
            THE SOUTH OF AL QUALL RECREATIONAL AREA IN
            ISHPEMING.

&&

JSS
Special weather statement, May 26, 2:46 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Marquette MI
346 PM EDT SAT MAY 26 2018

MIZ004-005-262030-
Marquette MI-Baraga MI-
346 PM EDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARQUETTE AND
SOUTHERN BARAGA COUNTIES UNTIL 430 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Alberta, or 10 miles south of L'anse, moving southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Michigamme, Lake Michigamme, Three Lakes, Alberta, Canyon Falls,
Craig Lake State Park, Herman and King Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4673 8838 4655 8796 4642 8813 4642 8828
      4659 8854
TIME...MOT...LOC 1946Z 307DEG 27KT 4662 8837

JV
Local storm report, May 26, 2:59 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
359 PM EDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             HERMAN                  46.66N 88.37W
05/26/2018  E1.00 INCH       BARAGA             MI   CO-OP OBSERVER

            PEA SIZE HAIL ALSO REPORTED AT 337 PM EDT.

&&

RJT
Local storm report, May 26, 3:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
431 PM EDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 ENE FOSTER CITY       45.98N 87.70W
05/26/2018  E1.00 INCH       DICKINSON          MI   PUBLIC

            SPORADIC NICKEL AND QUARTER SIZE HAIL NEAR
            STROMBERG PARK.

&&

RJT

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:11 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette34 min
May 25, 7:19 PM CDTSpecial Weather StatementMQTDickinson41 min
May 25, 8:05 PM CDTSpecial Weather StatementMQTDickinson40 min
May 25, 8:25 PM CDTSpecial Weather StatementMQTMenominee50 min
May 25, 9:39 PM CDTSpecial Weather StatementMQTMarquette21 min
May 26, 5:18 AM CDTMarine Dense Fog AdvisoryMQT8 hr
May 26, 11:06 AM CDTSpecial Weather StatementMQTMarquette39 min
May 26, 11:08 AM CDTSpecial Marine WarningMQT67 min
May 26, 11:26 AM CDTSevere Thunderstorm WarningMQTMarquette49 min
May 26, 12:28 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette62 min
May 26, 1:25 PM CDTMarine Dense Fog AdvisoryMQT21 hr
May 26, 1:31 PM CDTSpecial Weather StatementMQTDickinson44 min
May 26, 1:47 PM CDTFlash Flood WarningMQTDickinson, Marquette3 hr
May 26, 2:32 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette, Menominee43 min
May 26, 2:46 PM CDTSpecial Weather StatementMQTBaraga44 min
May 26, 2:54 PM CDTSevere Thunderstorm WarningMQTBaraga, Marquette66 min
May 26, 3:13 PM CDTSevere Thunderstorm WarningMQTMenominee47 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningMQTDelta, Menominee45 min
May 26, 3:50 PM CDTSpecial Marine WarningMQT55 min
May 26, 4:01 PM CDTSpecial Weather StatementMQTMenominee29 min
May 26, 4:19 PM CDTSevere Thunderstorm WarningMQTDickinson, Menominee20 min
May 26, 4:21 PM CDTSpecial Weather StatementMQTDickinson39 min
May 26, 4:28 PM CDTSevere Thunderstorm WarningMQTDelta, Menominee47 min
May 26, 4:47 PM CDTSpecial Marine WarningMQT58 min
May 26, 5:11 PM CDTAreal Flood AdvisoryMQTDelta, Dickinson, Marquette, Menominee3 hr
May 26, 5:45 PM CDTSevere Thunderstorm WarningMQTMenominee45 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.